# SDR ASAA2022092340062

- Difficulty date: September 23, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 65,333 hours, 26,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR L1 ENTRY EMERGENCY EXIT LIGHT LOWER DOES NOT ILLUMINATE. GROUNDED - YES. REPAIRED BROKEN GROUND WIRE ON L1 EMERGENCY LIGHT, OPS CHECKS GOOD. IAW B737-900 AMM 33-51-01-960-801 STEP 2C2, B737-900 WDM 33-51-21, BOEING SWPM 20-30-12 STEP 1B PAGE 67. (REF AAR MIG 5 OK320963).
